CureZone   Log On   Join
 

Please help with skin condition. by #175162 ..... Seborrheic Dermatitis Forum

Date:   8/17/2013 6:39:15 PM ( 8 years ago ago)
Hits:   4,387
URL:   https://www.curezone.com/forums/fm.asp?i=2095423

Hello, nice people.

10 years ago I was put on Accutane. I was on Accutane for about 6 to 7 months. A couple of months after I stopped taking Accutane, my skin was getting very dry. A couple years went by and my face was now over producing oil. I started to notice my hair was thinning on my scalp. My entire scalp, face(including my eyebrows and beard) was covered in this yellow/white waxy residue looking stuff, which I presume is hardened sebum from the overproduction of oil. I then found out that I had Seborrheic Dermatitis , according to a dermatologist I went to see. About 3 years ago, to add to the irritating problem, my eyebrows began to thin and fall out. My hair on my scalp keeps thinning and falling out also. The harden oil on my scalp and face always comes back the next day, no matter if I wash my face at night, which I do anyway. I have to use a cotton pad to remove the stuff manually. But like I said, in the morning the stuff is back. I am desperate and really need help. Thank you.
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=2095423